# SDR DHL2006804534

- Difficulty date: February 6, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 5753455501
- Condition: Cracked
- Location: Rt Mlg
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG LINK NR 7 CRACKED 3.250 INCH LENGTH.  REMOVED AND REPLACED RIGHT MLG BRAKE LINK NR 7 IAW MM 32-11-1 PG 401.
